Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

30 year old having pain and itching on the chest near the collar bone. Reason? History of shingles. Suffered atrial fibrillation in the past

Hi, I have been having dull pains and itching inside the right hand side of my chest-near the breast bone. The feeling is similar to having shingles which I had a few years ago, however there is no rash there. I am 30 and have suffered from SVT / atrial fibrillation in the past, other than that all healthy. Can you shine any light on the cause. Thanks, Susan
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
HI HAVING PAIN AND ITCHING NEAR THE COLLAR BONE CAN BE DUE TO POST SHINGLES NEURALGIA BUT I DO NOT THINK IT PERSISTS FOR YEARS.RULE OUT ACUTE GASTRITIS OR ANGINA DUE TO ATRIAL FIBRILLATION.GO FOR ECG,ENDOSCOPE,2D ECHO TO RULE OUT THESE CONDITIONS.POST SHINGLES NEURALGIAS CAN BE CURED BY NEUROKIND PLUS AND GABAPENTIN 400 MG THREE TO FOUR TIMES DAILY
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor